# SDR SIMA3344

- Difficulty date: November 9, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 7253711245
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON KICK PLATE AT BL 18.3 AND STATION 294.  REPLACED KICK PLATE IAW SAAB MM.  (M)
